MathSciNet Relay Station
MathSciNet bibliographic data
MR1231968 (95g:57031) 57N10 (57M50 57N05)
Minsky, Yair N. Teichmüller geodesics and ends of hyperbolic $3$-manifolds. Topology 32 (1993), no. 3, 625–647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement